| Catalog Number |
MX5341L |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the stopcock was disconnected from tubing, creating large amount of blood measured 37 milliliters to pool on the bed.Patient required blood transfusion and had a pulmonary hemorrhage later that day.The event occurred while in use with patient in the picu.There was patient involvement and patient harm reported.